# SDR 9700739940

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, BOTH ENGINE EPR INDICATIONS FROZE AT 1.60.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR TRANSMITTERS FOR BOTH ENGINES.  OPERATIONAL CHECK OK.
